# SDR DALA2017120608452

- Difficulty date: November 28, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 58,870 hours, 21,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS INOP ON ROWS 38-42. REMOVED AND REPLACED BATTERY PACK, NO HELP. REMOVED POWER PACK PER AMM 33-51. REMOVED AND REPLACED BATTERY CHARGING ASSY PER AMM 33-51, OP CK GOOD.
